The well-posedness of the integral equations for thin wire antennas with distributional incident fields

Research output: Contribution to journalArticle

7 Citations (Scopus)

Abstract

In this paper we extend previous results on the well-posedness of the Pocklington and Hallen integral equations for the current induced on a thin wire by an incident harmonic electromagnetic field to the case where the incident field may lie in a certain function space of distributions. This function space includes the special case of a Dirac function incident field which is widely used to model dipole antennas. © Oxford University Press 1999.

Original languageEnglish
Pages (from-to)489-497
Number of pages9
JournalQuarterly Journal of Mechanics and Applied Mathematics
Volume52
Issue number4
Publication statusPublished - 1999

Fingerprint Dive into the research topics of 'The well-posedness of the integral equations for thin wire antennas with distributional incident fields'. Together they form a unique fingerprint.

  • Cite this